Product Name Manufacturer Name Composition SubComposition Selling price MRP Action
Shinto Organics (P) Limited Ibuprofen + Paracetamol + Caffeine Ibuprofen (400mg) + Paracetamol (500mg) + Caffeine (30mg) 45 60 Add to Cart
Supermax Laboratories Ibuprofen + Paracetamol + Caffeine Ibuprofen (400mg) + Paracetamol (325mg) + Caffeine (30mg) 45 60 Add to Cart
Maneesh Pharmaceuticals Ltd Ibuprofen + Paracetamol + Caffeine Ibuprofen (400mg) + Paracetamol (500mg) + Caffeine (25mg) 45 60 Add to Cart
Eden Healthcare Pvt Ltd Ibuprofen + Paracetamol + Caffeine Ibuprofen (400mg) + Paracetamol (325mg) + Caffeine (30mg) 45 60 Add to Cart
Elikem Pharmaceuticals Pvt Ltd Ibuprofen + Paracetamol + Caffeine Ibuprofen (400mg) + Paracetamol (500mg) + Caffeine (65mg) 45 60 Add to Cart
Alkem Laboratories Ltd Ibuprofen + Paracetamol + Caffeine Ibuprofen (400mg) + Paracetamol (325mg) + Caffeine (30mg) 45 60 Add to Cart
Shalina Laboratories Pvt Ltd Ibuprofen + Paracetamol + Caffeine Ibuprofen (200mg) + Paracetamol (325mg) + Caffeine (40mg) 45 60 Add to Cart
Dagon Pharmaceuticals Pvt Ltd Ibuprofen + Paracetamol + Caffeine Ibuprofen (400mg) + Paracetamol (325mg) + Caffeine (30mg) 45 60 Add to Cart
Trans Pharmaceuticals Ibuprofen + Paracetamol + Caffeine Ibuprofen (400mg) + Paracetamol (500mg) + Caffeine (25mg) 45 60 Add to Cart
Zydus Cadila Ibuprofen + Paracetamol + Caffeine Ibuprofen (400mg) + Paracetamol (325mg) + Caffeine (25mg) 45 60 Add to Cart
Cadila Pharmaceuticals Ltd Ibuprofen + Paracetamol + Caffeine Ibuprofen (400mg) + Paracetamol (500mg) + Caffeine (65mg) 45 60 Add to Cart
Maitri Healthcare Pvt Ltd Ibuprofen + Paracetamol + Caffeine Ibuprofen (400mg) + Paracetamol (325mg) + Caffeine (30mg) 45 60 Add to Cart
Osho Laboratories (P) Ltd Ibuprofen + Paracetamol + Caffeine Ibuprofen (400mg) + Paracetamol (500mg) + Caffeine (65mg) 45 60 Add to Cart
Brussels Laboratories Pvt Ltd Ibuprofen + Paracetamol + Caffeine Ibuprofen (400mg) + Paracetamol (325mg) + Caffeine (30mg) 45 60 Add to Cart